On the problem of stability of a minimal surface in a Riemannian space of positive curvature
Doklady Akademii Nauk, Tome 224 (1975) no. 4, pp. 745-747
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_224_4_a0,
author = {Yu. A. Aminov},
title = {On the problem of stability of a minimal surface in a {Riemannian} space of positive curvature},
journal = {Doklady Akademii Nauk},
pages = {745--747},
year = {1975},
volume = {224},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_224_4_a0/}
}
Yu. A. Aminov. On the problem of stability of a minimal surface in a Riemannian space of positive curvature. Doklady Akademii Nauk, Tome 224 (1975) no. 4, pp. 745-747. http://geodesic.mathdoc.fr/item/DAN_1975_224_4_a0/